Alert archive / Wisconsin / Tornado Warnings in 2024
Tornado Warning 8, NWS Green Bay, WI
NWS Green Bay, WI issued this tornado warning at Jul 13, 2024, 6:08 PM CDT for Portage County, Wisconsin. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2024, 6:08 PM CDT (23:08 UTC)
- Expired
- Jul 13, 2024, 6:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Portage County, WI
The radar
The Green Bay radar (KGRB), 115 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 6:20 PM CDT | TSTM WND DMG | 2 E Kellner, WI | Several trees down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 3:38 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1636 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
704
WFUS53 KGRB 132308
TORGRB
WIC097-132345-
/O.NEW.KGRB.TO.W.0008.240713T2308Z-240713T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Green Bay WI
608 PM CDT Sat Jul 13 2024
The National Weather Service in Green Bay has issued a
* Tornado Warning for...
Southern Portage County in central Wisconsin...
* Until 645 PM CDT.
* At 608 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lake Wazeecha, or 10 miles east of Wisconsin
Rapids, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Amherst around 630 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Coddington, Meehan, Nelsonville, Keene, Fancher, Amherst Junction,
Blaine, Arnott, Bancroft, and Plover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4426 8968 4440 8973 4444 8972 4458 8923
4431 8923
TIME...MOT...LOC 2308Z 256DEG 29KT 4437 8962
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kurimski3 follow-up statements
425
WWUS53 KGRB 132317
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
617 PM CDT Sat Jul 13 2024
WIC097-132345-
/O.CON.KGRB.TO.W.0008.000000T0000Z-240713T2345Z/
Portage WI-
617 PM CDT Sat Jul 13 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHEASTERN PORTAGE COUNTY...
At 617 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of Whiting, or 10 miles south of
Stevens Point, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Amherst around 625 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Coddington, Nelsonville, Keene, Fancher, Amherst Junction, Blaine,
Arnott, Bancroft, Plover, and Custer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4428 8952 4437 8955 4448 8959 4458 8923
4431 8923
TIME...MOT...LOC 2317Z 261DEG 38KT 4439 8949
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kurimski341
WWUS53 KGRB 132328
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
628 PM CDT Sat Jul 13 2024
WIC097-132345-
/O.CON.KGRB.TO.W.0008.000000T0000Z-240713T2345Z/
Portage WI-
628 PM CDT Sat Jul 13 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHEASTERN PORTAGE COUNTY...
At 628 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Amherst, or 13 miles west of Waupaca, moving east at
35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Amherst around 635 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Fancher, Amherst Junction, Blaine, Arnott, Standing Rock Park, Emmons
Creek Barrens, Nelsonville, and Plover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4429 8943 4437 8944 4446 8950 4450 8923
4431 8923
TIME...MOT...LOC 2328Z 264DEG 30KT 4438 8935
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kurimski383
WWUS53 KGRB 132336
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
636 PM CDT Sat Jul 13 2024
WIC097-132346-
/O.EXP.KGRB.TO.W.0008.000000T0000Z-240713T2345Z/
Portage WI-
636 PM CDT Sat Jul 13 2024
...THE TORNADO WARNING FOR SOUTHEASTERN PORTAGE COUNTY WILL EXPIRE AT
645 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Wisconsin.
&&
LAT...LON 4429 8943 4437 8944 4446 8950 4450 8923
4431 8923
TIME...MOT...LOC 2336Z 256DEG 29KT 4439 8928
$$
KurimskiWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this tornado warning went out at Jul 13, 3:13 PM CDT, 2 hours 55 minutes earlier. Its key messages:
- Isolated strong to severe storms into early this evening with greater risk of a round of strong to severe thunderstorms overnight tonight. Damaging winds are primary hazard. Smaller chance of storms on Sunday, then additional strong to severe storms on Monday as cold front crosses. Overall confidence on details for the rounds of storms is low to medium.
- Warmer and more humid conditions through Monday. Heat index values in the 90s are expected over central, east central and parts of far northeast WI Sunday into Monday. Heat indices could approach advisory criteria for a time in the afternoon across the southern CWA on Sunday. Thunderstorm development and clouds could also provide relief from the heat at times.
- Cooler and drier conditions expected mid-late next week.
Area forecast discussion, Jul 13, 3:13 PM CDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 313 PM CDT Sat Jul 13 2024 Forecast discussion for routine afternoon forecast issuance .KEY MESSAGES... - Isolated strong to severe storms into early this evening with greater risk of a round of strong to severe thunderstorms overnight tonight. Damaging winds are primary hazard. Smaller chance of storms on Sunday, then additional strong to severe storms on Monday as cold front crosses. Overall confidence on details for the rounds of storms is low to medium. - Warmer and more humid conditions through Monday. Heat index values in the 90s are expected over central, east central and parts of far northeast WI Sunday into Monday. Heat indices could approach advisory criteria for a time in the afternoon across the southern CWA on Sunday. Thunderstorm development and clouds could also provide relief from the heat at times. - Cooler and drier conditions expected mid-late next week. && .DISCUSSION... Issued at 312 PM CDT Sat Jul 13 2024 Short Term...Tonight and Sunday Main forecast concerns will once again revolve around severe weather potential for later this evening and overnight. Unfortunately, most CAMs seemed to mishandle the MCV over Minnesota as well as the concurrent line of elevated storms out over western Wisconsin. A variety of different potential scenarios will thus result in another low confidence forecast. Convective trends... An elevated line of storms continued to ride along a gradient of 850 mb moisture and mixed layer CAPE throughout the early afternoon, although dry air intrusion and slight capping kept it at bay as it moved east. What comes next is still up in the air. Decent instability (~1,500 J/kg CAPE) may be enough to generate some pulse storms later this afternoon, although coverage will likely be isolated given the absence of any surface features or triggers to focus convection. This being said, anything that does go up may have the potential to produce brief heavy downpours/microbursts as evidenced by inverted-V soundings and appreciable downdraft CAPE (~1,000 J/kg). Regardless, high convective temperatures and low-level capping will be negating factors for storm generation. Severe weather potential... CAMs still seem to be on different pages with how convection will pan out later this evening and overnight. Although confidence is increasing in the passage of an MCS overnight, still some concerns with how the latest suite of CAMs have struggled to initialize. The HRRR is definitely the most aggressive solution thus far, developing an organized squall line across central Minnesota late this evening before diving it down across the forecast area overnight. This scenario would likely result in a damaging wind threat, especially as a nocturnal LLJ builds in across northern Wisconsin at the base of an upper-level shortwave. Mid-level lapse rates and wet bulb zero heights would support hail as a secondary threat. Heavy rainfall will also be possible, although current thinking is that storm motion will be quick enough to limit widespread flooding concerns. Additionally, a brief spin-up cannot be ruled out with this type of storm mode. Fog/smoke... Depending on what time storms exit the area, some patchy fog will be possible across portions of central to north- central Wisconsin Sunday morning. Dewpoint depressions at or near zero combined with light winds and recent rain will create conditions favorable for ground fog. Will need to monitor for areas of potentially dense fog on Lake Michigan Sunday morning given water temperatures in the low to mid 60s and increasing dewpoints. The RAP and HRRR continue to show areas of elevated smoke across the upper Midwest through the weekend. As a plume of thicker smoke makes its way across the US/Canada border and spreads over Lake Superior Sunday night into Monday morning, visibility reductions and health concerns may come into play toward the end of the forecast period. Otherwise, will have to see whether or not thinner smoke coverage today will affect temperatures later this afternoon. Even a fluctuation of a degree or two might be enough of a hindrance to prevent us from reaching convective temperatures this afternoon and evening. Temperatures... Persistent southerly flow will advect in a true summer airmass as temperatures climb into the low 90s and a surge of low-level moisture brings dewpoints up into the low 70s. Sunday will likely be the warmest day with heat indices ranging from the mid to upper 90s. Suspect that we will stay just below heat advisory criteria given the effect of trailing cloud cover and precip, as well as short temporal span. This being said, the occasional 100 heat index reading would not be out of the question if temperatures/dewpoints trend higher than what we're currently seeing. Long Term...Sunday Night Through Saturday Rounds of strong to severe storms on Monday with heat and humidity breaking by Tuesday. Sunday night...Relative lull expected most of the night. May still be isolated to scattered storms early on over southern area as weaker shortwave shifts by mainly to the south. Late Sunday night another shortwave could bring small chance of storms into western cwa late. Ahead of the primary cold front, so a warm/muggy night is in store, especially for the Fox Valley to the lakeshore. Monday...Still shaping up to be potential severe weather day. The hot and humid airmass from the weekend will still be present, providing the instability before a cold front sweeps across the region in the afternoon. Bulk shear during this period will be sufficient, with values around 40 to 50 knots as strong shortwave works through which would support organized, relatively fast moving convection. Though some storms could occur early on, stronger risk for severe will be as the cold front arrives Monday afternoon. Potential for an organized and fast moving convective system is certainly there, but details still need to be sorted out. If this occurs, damaging wind gusts will once again be the primary convective threat. Rest of the forecast...Behind the active weather Monday, northwest flow returns. Temperatures will drop to below normal, with highs back in the 70s for the middle of the week. This forecast may still see occasional showers across the north as weak impulses cross far northern WI, but nothing as active as today through Monday is expected to be. && .AVIATION...for 18Z TAF Issuance Issued at 102 PM CDT Sat Jul 13 2024 Cloud cover gradually began to build in from the west through the early afternoon ahead of a line of elevated storms. Have thus opted to include a TEMPO group for RHI, but left CWA and AUW as VCTS. Gusty winds will be possible with any additional storms that develop this afternoon, although coverage will be isolated. Chances for showers and storms then increase later this afternoon and evening, especially across central and north-central Wisconsin, as a complex of storms arrives from the west/northwest. Forecast confidence remains low with this second system given the level of uncertainty that still exists regarding how convection will pan out. However, this system has the potential to be well- organized. Strong winds, hail, and heavy rain would be the main threats during this time. Flying conditions are expected to lower to MVFR toward the end of the TAF period, mainly across the western sites. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....Goodin/JLA AVIATION.......Goodin
Hazardous weather outlook, Jul 13, 3:39 PM CDT, 2 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 339 PM CDT Sat Jul 13 2024 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142045- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 339 PM CDT Sat Jul 13 2024 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Strong to severe storms are possible tonight, early this evening, then again overnight. Gusty winds, hail, and heavy rainfall will be the main threats, although a brief spin-up cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Very warm and humid weather is expected Sunday and Monday. Heat index values in the 90s are likely at times, with the hottest weather expected over central and east central Wisconsin on Sunday. Strong or severe storms are possible later Sunday and again on Monday, but timing and location are uncertain at this time. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report wind gusts, wind damage, hail, and flooding to the National Weather Service in Green Bay. LMZ521-522-541>543-142045- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 339 PM CDT Sat Jul 13 2024 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Strong to severe storms are possible tonight, mainly early and again overnight. Gusty winds, hail, and heavy rainfall will be the main threats, although a brief spin-up cannot be ruled out. Mariners are encouraged to seek safe harbor during storms. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There is a chance of thunderstorms at times from Sunday and again on Monday. Some of the storms could be strong to severe. Goodin/JLA
In the hours before
Special weather statement, Jul 13, 3:27 PM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Green Bay WI
327 PM CDT Sat Jul 13 2024
WIZ018>021-030-031-132130-
Shawano WI-Langlade WI-Northern Oconto County WI-Marathon WI-
Menominee WI-Lincoln WI-
327 PM CDT Sat Jul 13 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN LINCOLN...
MARATHON...NORTHWESTERN MENOMINEE...NORTHERN OCONTO...LANGLADE AND
WESTERN SHAWANO COUNTIES THROUGH 430 PM CDT...
At 327 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Carter to 6 miles west
of Mosinee. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wausau, Antigo, Weston, Rib Mountain, Mosinee, Bevent, Wittenberg,
Mountain, White Lake, and Pearson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4493 9020 4541 8893 4538 8892 4538 8869
4526 8831 4524 8831 4468 8944
TIME...MOT...LOC 2027Z 281DEG 19KT 4535 8871 4481 8982
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MPCLocal storm report, Jul 13, 4:27 PM CDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
427 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM Rain 1 SW Marathon City 44.93N 89.85W
07/13/2024 M3.00 Inch Marathon WI Public
&&Local storm report, Jul 13, 4:34 PM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
434 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM Hail 2 E Evergreen 44.84N 89.59W
07/13/2024 E0.50 Inch Marathon WI Public
Report from mPING: Half-inch (0.50 in.).
&&Special weather statement, Jul 13, 4:47 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Green Bay WI
447 PM CDT Sat Jul 13 2024
WIZ020-031-132215-
Shawano WI-Menominee WI-
447 PM CDT Sat Jul 13 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MENOMINEE AND WESTERN
SHAWANO COUNTIES THROUGH 515 PM CDT...
At 446 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Gardner Dam Scout Camp
to Wittenberg. Movement was southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wittenberg, Neopit, Birnamwood, Gresham, Mattoon, Bowler, Aniwa,
Eland, Shepley, and Lake Noseum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Wisconsin.
&&
LAT...LON 4503 8917 4503 8898 4507 8898 4512 8871
4512 8864 4482 8866 4480 8922 4502 8922
TIME...MOT...LOC 2146Z 236DEG 12KT 4508 8865 4483 8916
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MPCLocal storm report, Jul 13, 5:40 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
540 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Flash Flood 2 SE Wausau 44.94N 89.59W
07/13/2024 Marathon WI Law Enforcement
Multiple roads under water in the Wausau and
Weston areas. Couple stalled vehicles in
deeper water.
&&
JLALocal storm report, Jul 13, 5:51 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
551 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Hail Poniatowski 44.98N 89.98W
07/13/2024 M3.00 Inch Marathon WI Broadcast Media
Hail size estimated based on picture.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 11:49 AM CDT | Special Weather Statement | GRB | Lincoln | 56 min |
| Jul 13, 12:44 PM CDT | Special Weather Statement | GRB | Lincoln, Oneida, Vilas | 61 min |
| Jul 13, 1:43 PM CDT | Special Weather Statement | GRB | Langlade, Lincoln, Marathon, Oneida | 47 min |
| Jul 13, 2:28 PM CDT | Special Weather Statement | GRB | Marathon | 47 min |
| Jul 13, 2:38 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 52 min |
| Jul 13, 3:13 PM CDT | Special Weather Statement | GRB | Forest | 47 min |
| Jul 13, 3:27 PM CDT | Special Weather Statement | GRB | Langlade, Marathon | 63 min |
| Jul 13, 4:01 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto, Shawano | 44 min |
| Jul 13, 4:05 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 55 min |
| Jul 13, 4:19 PM CDT | Flash Flood Warning | GRB | Marathon | 3 hr |
| Jul 13, 4:47 PM CDT | Special Weather Statement | GRB | Menominee | 28 min |
| Jul 13, 4:52 PM CDT | Areal Flood Advisory | GRB | Langlade, Marathon, Menominee, Shawano | 3 hr |
| Jul 13, 4:53 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca | 42 min |
| Jul 13, 5:00 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 60 min |
| Jul 13, 5:29 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 43 min |
| Jul 13, 5:50 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Outagamie, Shawano | 40 min |
| Jul 13, 5:51 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara, Wood | 39 min |
| Jul 13, 6:00 PM CDT | Special Marine Warning | GRB | 66 min | |
| Jul 13, 6:26 PM CDT | Special Weather Statement | GRB | Waupaca, Waushara | 34 min |
| Jul 13, 6:28 PM CDT | Special Weather Statement | GRB | Brown | 47 min |
| Jul 13, 6:53 PM CDT | Special Weather Statement | GRB | Waupaca, Waushara, Winnebago | 37 min |
Nearby
Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.